# SDR AT9900863

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON CUSP WEB TO BE OUT OF LIMITS AT BS 794 LONGERON 18R.  FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 53-02 FIG 1, 53-01 FIG 2, 51-10-02, 51-10-03, 51-10-04, AND 51-30-02.
